# SDR COMA9860211

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2540 · Lavatories
- Part: Trash Bin
- Condition: Fire
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A, F

## Discrepancy

EMERGENCY LANDING DUE TO FIRE IN LAVATORY.  INSPECTED LAVATORY TRASH BIN AND FIRE EXTINGUISHER, FOUND TO BE SERVICEABLE.
